Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#287123] of Ingrid Daubechies

Papers Published

  1. Daubechies, I; Lieb, EH, Relativistic Molecules with Coulomb Interaction, North-Holland Mathematics Studies, vol. 92 no. C (January, 1984), pp. 143-148, Elsevier, ISSN 0304-0208 [doi]
    (last updated on 2019/09/23)

    Abstract:
    As an approximation to a relativistic one-electron molecule, we study the operator, with Zj≥ 0 for all j. H is bounded below iff for all j. Under this condition, we show that 1) The system is stable when the nuclear repulsion is taken into account, i.e., where E0 inf spec H.2) the ground state energy E0is an increasing function of the internuclear distances | Rj- Rk. © 1984, Elsevier Science & Technology. All rights reserved.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320